# SDR SIMA20131202001

- Difficulty date: December 2, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 35,690 hours, 32,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT EMERGENCY LIGHT INOPERATIVE.  R & R LT WING AFT EMERGENCY LIGHT IAW EMB 145 AMM 33-50-10, OPERATIONS CHECKED GOOD.
